Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 83, NWS Austin/San Antonio, TX

May 12, 2014Gillespie County, Kerr County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 12, 2014, 7:25 PM CDT for Gillespie County, Kerr County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 7:25 PM CDT (00:25 UTC)
Expired
May 12, 2014, 8:00 PM CDT
In force
35 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Gillespie County, TX, Kerr County, TX

The radar

The Laughlin AFB radar (KDFX), 129 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:41 PM CDTHAIL 0.7Ingram, TXMARBLE TO DIME SIZE HAIL REPORTED IN INGRAM.
May 12, 7:52 PM CDTHAIL 0.25Ingram, TXPEA SIZED HAIL FALLING IN INGRAM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2770 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-65 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS54 KEWX 130025
SVREWX
TXC171-265-130100-
/O.NEW.KEWX.SV.W.0083.140513T0025Z-140513T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
725 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GILLESPIE COUNTY...
  WESTERN KERR COUNTY...

* UNTIL 800 PM CDT.

* AT 724 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR KERR WILDLIFE MANAGEMENT AREA...OR 18 MILES WEST
  OF KERRVILLE...AND MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE HUNT...MOUNTAIN HOME...
  WALTONIA AND INGRAM.

LAT...LON 3009 9916 2996 9953 3018 9969 3029 9932
TIME...MOT...LOC 0025Z 242DEG 13KT 3005 9944

$$
1 follow-up statement
704 
WWUS54 KEWX 130047
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT MON MAY 12 2014

TXC171-265-130100-
/O.CON.KEWX.SV.W.0083.000000T0000Z-140513T0100Z/
GILLESPIE TX-KERR TX-
747 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR WESTERN KERR AND SOUTHWESTERN GILLESPIE COUNTIES...

AT 738 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THESE STORMS 
WERE LOCATED NEAR HUNT...OR 15 MILES WEST OF KERRVILLE...MOVING 
SOUTHEAST AT 5 MPH.

DIME SIZED HAIL WAS REPORTED IN INGRAM AT 741 PM. THE CORE OF THE 
STORM WAS FARTHER TO THE WEST...OR ABOUT 5 MILES SOUTH OF THE KERR 
WILDLIFE MANAGEMENT AREA...AND IS EXPECTED TO PRODUCE LARGER HAIL. 
THE STORMS ARE ALSO PRODUCING HEAVY DOWNPOURS AND FREQUENT DANGEROUS 
LIGHTNING.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
MOUNTAIN HOME...WALTONIA AND INGRAM.

LAT...LON 3009 9916 2996 9953 3018 9969 3029 9932
TIME...MOT...LOC 0044Z 242DEG 13KT 3008 9937

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:37 PM CDT, 48 minutes earlier.

Area forecast discussion, May 12, 6:37 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 PM CDT MON MAY 12 2014

.AVIATION...
SQUALL LINE PROGRESSING SLOWLY SEWD THROUGH THE HILL COUNTRY THIS
EVENING AND SHOULD BE NEAR KSAT AND KAUS LATER THIS EVENING. HAVE
NEEDED TO BACK OFF ON THE ARRIVAL TIMES...AS LINE PROGRESSION HAS
SLOWED TO AROUND 10 KNOTS. THUNDERSTORMS WILL BRING LOWERED VIS
FOR A FEW HOURS LATER THIS EVENING...WITH BRIEFLY GUSTY WINDS.
THUNDERSTORMS WILL TAPER OFF AFTER DAYTIME HEATING IS OVER...BUT
GENERAL RA- WILL CONTINUE THROUGH THE REST OF THE NIGHT. SOME RAIN
MAY CONTINUE INTO THE MORNING HOURS...BUT THE DAY WILL GENERALLY
BE CLOUDY WITH MVFR CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 338 PM CDT MON MAY 12 2014/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
LATEST VISIBLE SATELLITE IMAGERY ARE SHOWING SEVERAL GRAVITY
WAVES MOVING ALONG THE I-35 CORRIDOR WITH SOME STORMS DEVELOPING
AHEAD OF THEM (OVER THE WARM SECTOR). ALSO...REGIONAL RADARS ARE
DEPICTING A LINE OF STRONG TO SEVERE STORMS ALONG A STRONG COLD
FRONT THAT EXTENDS FROM SOUTHERN OKC TO THE HILL COUNTRY. THIS
FRONT IS EXPECTED TO MOVE SOUTHEAST THIS EVENING AND AFFECT MOST
OF SOUTH CENTRAL TEXAS. THE SEVERE THREAT ACROSS THE AREA WILL
BEGIN WITHIN THE NEXT FEW HOURS ACROSS THE EDWARDS PLATEAU AND
HILL COUNTRY AND LATER THIS EVENING ALONG THE I-35 CORRIDOR.
ORGANIZED AND STRONGER STORMS COULD PRODUCE LARGE HAIL UP TO 2
INCHES AND DAMAGING WINDS GREATER THAN 60 MPH. AS THE EVENING
PROGRESSES...THE FRONT IS EXPECTED TO SLOW DOWN A BIT...WHICH WILL
HELP STORMS TO TRAIN AND PRODUCE HEAVY RAINS IN A SHORT PERIOD OF TIME.
AREAWIDE...WE ARE EXPECTING 2 TO 4 INCHES OF RAINFALL FOR THIS
EVENT WITH ISOLATED SPOTS RECEIVING FROM 5 TO 7 INCHES. IT IS
HARD TO DETERMINE WHERE THOSE ISOLATED 5 TO 7 INCHES OF RAINFALL
ARE GOING TO FALL...HOWEVER...MORE THAN HALF OF THE HIRES
SOLUTIONS...WPC QPF DAY 1 FORECAST AND THE WEST GULF RIVER
FORECAST CENTER 24HRS PRECIPITATION FORECAST...ARE ALL IN GOOD
AGREEMENT WITH HIGHEST RAINFALL AMOUNTS ALONG AND EAST OF
INTERSTATE 35 INCLUDING BOTH AUSTIN AND SAN ANTONIO METRO AREAS.
WITH THE EXPECTED HIGH RAIN RATES AND POSSIBLY HEAVY RAINS OF 1 TO
2 INCHES IN FEW HOURS THIS EVENING/OVERNIGHT PERIOD...A FLASH FLOOD
WATCH IS IN EFFECT FROM 7 PM THIS EVENING THROUGH NOON TUESDAY.

THE COLD FRONT AND HEAVY RAINS WILL PERSIST THROUGH TUESDAY MAINLY
ACROSS THE SOUTHEASTERN COUNTIES WITH CLEARING EXPECTED FROM
NORTHWEST TO SOUTHEAST LATE TUESDAY.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
FROM THE MIDDLE OF THE WEEK THROUGH THE WEEKEND EXPECT PLEASANT
WEATHER WITH MILD DAYS AND COOL NIGHTS. A WARMING TREND BEGIN OVER
THE WEEKEND WITH HIGHS BACK IN THE UPPER 80S AND LOWER 90S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  67  55  72  50 / 100  50  40  -    0
AUSTIN BERGSTROM INTL AIRPORT  60  67  50  72  44 / 100  60  40  10   0
NEW BRAUNFELS MUNI AIRPORT     62  70  52  74  48 / 100  60  40  10   0
BURNET MUNI AIRPORT            58  63  52  72  48 / 100  50  40  -    0
DEL RIO INTL AIRPORT           67  70  55  77  54 /  80  30  20  -    0
GEORGETOWN MUNI AIRPORT        59  64  52  71  48 / 100  50  40  -    0
HONDO MUNI AIRPORT             66  73  54  78  49 /  80  60  20  -    0
SAN MARCOS MUNI AIRPORT        62  68  52  72  47 / 100  60  40  10   0
LA GRANGE - FAYETTE REGIONAL   68  72  56  72  50 /  80  80  40  20   0
SAN ANTONIO INTL AIRPORT       66  69  56  74  52 / 100  60  30  10   0
STINSON MUNI AIRPORT           66  71  56  75  51 /  80  60  30  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...
WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...64
Hazardous weather outlook, May 12, 4:09 PM CDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT MON MAY 12 2014

TXZ171>173-183>194-202>209-217>225-228-132115-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
409 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT

...FLASH FLOOD WATCH FROM 7 PM THROUGH NOON TUESDAY...

AN UPPER LEVEL TROUGH...MOIST GULF AIR...AND A COLD FRONT WILL
PROVIDE THE FOCUS FOR NUMEROUS SLOW MOVING SHOWERS AND THUNDERSTORMS
LATE THIS AFTERNOON THROUGH TONIGHT. BY EARLY TUESDAY...VERY
HEAVY STORM TOTAL RAINFALL AMOUNTS OF 5 TO 7 INCHES WILL BE
POSSIBLE IN ISOLATED AREAS...ALTHOUGH MOST AREAS ALONG AND EAST OF
A MOUNTAIN HOME TO CARRIZO SPRINGS LINE SHOULD EXPECT AVERAGES OF
2 TO 4 INCHES. THE THREAT FOR THE HEAVIEST RAINS WILL BE ALONG AND
EAST OF I-35...WHICH INCLUDES THE CITIES OF AUSTIN AND SAN
ANTONIO. IN ADDITION TO THE HEAVY RAIN THREAT...LARGE HAIL UP TO
2 INCHES IN DIAMETER AND DAMAGING WINDS OVER 60 MPH WILL BE
POSSIBLE THROUGH MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

...FLASH FLOOD WATCH IN EFFECT THROUGH NOON TUESDAY...
THE HEAVY RAIN AND FLASH FLOODING EVENT FOR CENTRAL AND EASTERN
PARTS OF SOUTH CENTRAL TEXAS IS EXPECTED TO LAST UP THROUGH NOON
TUESDAY. THE HEAVY RAIN THREAT IS EXPECTED TO SHIFT EAST OF THE
AUSTIN AND SAN ANTONIO AREAS BY DAYBREAK TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS EVENING.

In the hours before

Local storm report, May 12, 5:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
535 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             10 NW LLANO             30.85N  98.79W
05/12/2014  E0.25 INCH       LLANO              TX   CO-OP OBSERVER

            PEA SIZED HAIL ONGOING.

&&

EVENT NUMBER EWX1400412

AAT
Special weather statement, May 12, 6:20 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
620 PM CDT MON MAY 12 2014

TXZ184-130000-
EDWARDS-
620 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS COUNTY UNTIL 700
PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF FLOUR MILLS...OR 20 MILES
NORTHWEST OF ROCKSPRINGS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN EDWARDS COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3028 10018 2999 10045 3014 10065 3029 10054
      3030 10019
TIME...MOT...LOC 2320Z 216DEG 10KT 3019 10048
Local storm report, May 12, 6:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 N LLANO               30.77N  98.67W
05/12/2014  E0.25 INCH       LLANO              TX   PUBLIC

            A BIT OF PEA SIZED HAIL FELL WITH LOTS OF RAIN.

&&

EVENT NUMBER EWX1400413

AAT
Special weather statement, May 12, 6:41 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT MON MAY 12 2014

TXZ186-188-130045-
GILLESPIE-KERR-
641 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 745 PM CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS STRETCHING ACROSS KERR AND GILLESPIE
COUNTIES...GENERALLY FROM MOUNTAIN HOME TO HARPER TO
CRABAPPLE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MOUNTAIN HOME...
  HARPER...
  TIVYDALE...
  DOSS...
  CHERRY SPRING...
  HILLTOP...
  CRABAPPLE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3050 9875 3003 9938 3028 9972 3030 9969
      3029 9931 3050 9931 3051 9930
TIME...MOT...LOC 2338Z 222DEG 15KT 3023 9948
Local storm report, May 12, 6:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     HAIL             6 N MOUNTAIN HOME       30.25N  99.38W
05/12/2014  E0.25 INCH       KERR               TX   COCORAHS

            RAIN JUST BEGINNING...BIT OF PEA SIZED HAIL MIXED IN.

&&

EVENT NUMBER EWX1400414

AAT
Local storm report, May 12, 7:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             4 WSW HARPER            30.28N  99.30W
05/12/2014  E1.00 INCH       KERR               TX   AMATEUR RADIO

            QUARTER SIZE HAIL WITH VERY HEAVY RAIN. 1.00 INCH OVER
            THE LAST 45 MINUTES.

&&

EVENT NUMBER EWX1400415

AAT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:09 PM CDTSpecial Weather StatementEWXKerr51 min
May 12, 9:01 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 12, 9:50 PM CDTSpecial Weather StatementEWXKendall40 min
May 12, 10:09 PM CDTFlash Flood WarningEWXBlanco, Comal, Hays3 hr
May 12, 10:17 PM CDTFlash Flood WarningEWXTravis3 hr
May 12, 10:17 PM CDTSpecial Weather StatementEWXMaverick43 min
May 12, 10:36 PM CDTAreal Flood AdvisoryEWXBexar114 min
May 12, 10:47 PM CDTAreal Flood AdvisoryEWXBastrop, Lee, Travis, Williamson103 min
May 12, 10:52 PM CDTSpecial Weather StatementEWXBexar23 min
May 12, 11:10 PM CDTFlash Flood WarningEWXTravis2 hr
May 12, 11:13 PM CDTSpecial Weather StatementEWXGuadalupe, Wilson32 min
May 12, 11:18 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 12, 11:21 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Wilson2 hr
May 12, 11:26 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Kinney, Maverick, Medina, Uvalde and 1 more2 hr
May 12, 11:30 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee2 hr
May 12, 11:38 PM CDTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe112 min
May 12, 11:40 PM CDTFlash Flood WarningEWXBexar2 hr
May 12, 11:42 PM CDTSpecial Weather StatementEWXCaldwell48 min
May 12, 11:53 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays3 hr
May 13, 12:05 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette115 min
May 13, 12:11 AM CDTSpecial Weather StatementEWXKarnes49 min
May 13, 12:12 AM CDTSpecial Weather StatementEWXWilson48 min
May 13, 12:14 AM CDTSpecial Weather StatementEWXCaldwell46 min
May 13, 12:26 AM CDTSpecial Weather StatementEWXFrio49 min
May 13, 12:37 AM CDTFlash Flood WarningEWXBastrop, Fayette, Gonzales, Lee113 min
May 13, 12:41 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales64 min
May 13, 12:48 AM CDTAreal Flood AdvisoryEWXKarnes, Wilson2 hr
May 13, 12:56 AM CDTAreal Flood AdvisoryEWXCaldwell, Gonzales, Guadalupe2 hr
May 13, 1:08 AM CDTFlash Flood WarningEWXAtascosa, Bexar, Wilson3 hr
May 13, 1:15 AM CDTSpecial Weather StatementEWXDeWitt, Lavaca60 min
May 13, 1:39 AM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
May 13, 1:54 AM CDTAreal Flood AdvisoryEWXBexar2 hr
May 13, 2:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 13, 8:50 AM CDTRiver Flood WarningEWXBexar6 hr
May 13, 8:50 AM CDTRiver Flood WarningEWXBexar6 hr
May 13, 8:50 AM CDTRiver Flood WarningEWXBexar, Wilson13 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.